| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm_13.2; implantable collamer lens had tore during injection/delivery into the eye, the lens was not implanted.There was patient contact but no patient injury.It was noted that the lens likely pinched/clipped off haptic when loading into the cartridge.Cause of the event was reported as the device and user error.Back up lens was used and there was no issue.
Additional Manufacturer Narrative
B5 - the reporter indicated that a 13.2mm vticm5_13.2 of diopter -6.0/4.0/091 (sphere/cylinder/axis); implantable collamer lens had tore during injection/delivery into the eye, the lens was not implanted.Claim # (b)(4).